Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 2, Pages 109-119
http://dx.doi.org/10.1155/S016117120000363X

1-directed inverse systems of continuous images of arcs

Faculty of Organization and Informatics, Pavlinska 2, Varaždin, Croatia

Received 8 July 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.